MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 09/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: unknown, unknown glenosphere, lot # unknown; catalog #: 115370, comp rvs tray co 44mm, lot # 919120; catalog #: xl-115365, arcom xl 44-36 rtnv+3 hmrl brg, lot # 875730; catalog #: 115340, comp rvs hmrl ti tray 44mm, lot # unknown.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-02800.Product was discarded.
 
Event or Problem Description
It was reported that a patient underwent a reverse shoulder replacement for a delayed proximal humeral fracture using the comprehensive system.At the time the operation went as planned.Patient came back to clinic recently and had described that she heard a click in her shoulder lifting a heavy box but no pain or change to range of movement.Patient then reported that she was out walking the dog and the dog pulled on the leash.Since then she has experienced more pain and discomfort at shoulder.On review at clinic recently the x-ray showed that the shoulder was out of joint and would require revision surgery.The patient was revised of the humeral tray and humeral bearing of the comprehensive reverse (all other implants were left as planned) approximately a week ago.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOM XL 44-36 STD HMRL BRNG
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12590083
Report Number0001825034-2021-02799
Device Sequence Number11702996
Product Code KWS
UDI-Device Identifier00880304475427
UDI-Public(01)00880304475427(17)250721(10)792100
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2025
Device Model NumberN/A
Device Catalogue NumberXL-115363
Device Lot Number792100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown